# SDR CALA2020022400477

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 45,728 hours, 28,295 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: D52371750000
- Condition: Corroded
- Location: Frame 26a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO DOOR FR26-FR26A BEAM 4-5 INTERNAL EXISTING REPAIR DOUBLER FND CORROSION REF NON-ROUTINE NO.9400513 -  REF TASK CAED LOG:3491882, NRC NO.GGL0617. FWD CARGO DOOR FR26-FR26 BEAM 4-5 INTERNAL EXISTING REPAIR DOUBL ER REPAIRED PER ECRA 5231-01130. PLACING ON DIP TO ACCOMPLISH INSPECTION OF FWD CARGO COMPARTMENT DOOR INNER SKIN REPAIR PER ECRA 5231-01130 PART 2 BEFORE REACHIN G 63,100 TOTAL FLIGHT CYCLES. CONTACT ENGINEERING AFTER 60,000 T OTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 60,240 TOTAL FLIGHT CYCLE NCE AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS. NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERA S FOR INSPECTION DETAILS. REF HAECO N/R GGL7745 FOR DETAILS OF WORK ACCOMPLISHED. "ACCOMPLISHED PART 1 INTERIM REPAIR PER ECRA 5243-01130". REF HAECO N/R GGL7745 FOR DETAILS OF WORK ACCOMPLISHED. ADDING THE FOLLOWING AT TOMC REQUEST: OK TO PLACE ON DIP PER PART 1 INTERIM REPAIR PER ECRA 5243-01 130. ACCOMPLISH INSPECTION OF FWD CARGO COMPARTMENT DOOR INNER SKIN REPAIR PER ECRA 5231-01130 PART 2 BEFORE REACHIN G 63,100 TOTAL FLIGHT CYCLES. CONTACT ENGINEERING AFTER 60,000 T OTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 60,240 TOTAL FLIGHT CYCLE S FOR INSPECTION DETAILS. INSPECTION REQUIREMENT TBD BY ENGINEERING. PERMANENT REPAIR PER PER ECRA 5231-01130 PART 3   UPON REINSPECTION FOUND CORROSION. REPAIRED PER ECRA 5231-01
